Uniform Approximation of Holomorphic Functions on Bounded Hartogs Domains in C2.
Mathematische Zeitschrift, Tome 191 (1986), pp. 61-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1986__191_173657,
author = {John Erik Fornaess and David E. Barrett},
title = {Uniform {Approximation} of {Holomorphic} {Functions} on {Bounded} {Hartogs} {Domains} in {C2.}},
journal = {Mathematische Zeitschrift},
pages = {61--72},
year = {1986},
volume = {191},
zbl = {0581.32021},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__191_173657/}
}
John Erik Fornaess; David E. Barrett. Uniform Approximation of Holomorphic Functions on Bounded Hartogs Domains in C2.. Mathematische Zeitschrift, Tome 191 (1986), pp. 61-72. http://geodesic.mathdoc.fr/item/MZ_1986__191_173657/